# SDR USAA050206

- Difficulty date: January 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT CRACKED .5 INCH, FORWARD OF INBOARD AUX TRACK LOWER SURFACE AFT FASTENER.  INSTALLED DOUBLER PER SRM 57-43-01 FIG 206.  (M)
